Dorothy I. Wallace

Professor of Mathematics

603-646-3610
HB 6188
Department(s): 
Mathematics
Education: 
B.S. Yale University
Ph.D. University of California at San Diego

Selected Publications

“The Hornet’s Opinion,” in The Art of College Teaching: 28 Takes , M Kallet and A Morgan (eds.), (2005) 123-126.

“Arithmetic Properties of Observable Time Dependent Systems,” New Directions and Applications in Control Theory, Series: Lecture Notes in Control and Information Sciences , W P Dayawansa, A Lindquist, and Y Zhou (eds.), 321 (2005) 379.

Wallace, D I, C Martin, and M Stamp, “A Characterization of a Class of Discrete Nonlinear Feedback Systems,” Communications in Information and Systems , 5:3 (2005) 305-310.

Wallace, D I and J J BelBruno, The Bell that Rings Light , (2006).

Works in progress

Pseudoprime Factorization of Integer Matrices ; Mating Strategies and the Allee Effect: A Comparison of Mathematical Models ; Teachers Talk: Pressure Points in the K-8 Mathematics Curriculum